# SDR IPXA2022030279626

- Difficulty date: March 1, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 22,379 hours, 14,114 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AFUMES WITH OILY SMELL BEING DISCHARGED IN VENTILATION SYSTEM. BOTH PACK OPERATING FROM APU BLEED SMELL IN BOTH COCKPIT AND MAIN CARGO AREASREPLACED BOTH COALESCER BAGS REF AMM 21-51-16 KR #5601439 3-1-22 OPERATED LH ENG REF AMM 71-00-00 STARTED WITH HUFFER SMELL REMAINS KR #5601439 3-1-22. REPLACED BOTH COALESCER BAGS AGAIN IAW AMM 21-51-16 AND PERFORMED #1 AND #2 ENGINE GROUND RUN FOR OVER 30 MIN PER AMM 21-51-00-0301. SMELL
